TU Darmstadt / ULB / TUbiblio

Response of boolean networks to perturbations

Fretter, Christoph and Drossel, Barbara (2008):
Response of boolean networks to perturbations.
In: The European Physical Journal B, p. 365, 62, (3), ISSN 1434-6028, [Online-Edition: http://dx.doi.org/10.1140/epjb/e2008-00159-0],
[Article]

Item Type: Article
Erschienen: 2008
Creators: Fretter, Christoph and Drossel, Barbara
Title: Response of boolean networks to perturbations
Language: English
Journal or Publication Title: The European Physical Journal B
Volume: 62
Number: 3
Divisions: 05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics
Date Deposited: 12 Dec 2010 09:58
Official URL: http://dx.doi.org/10.1140/epjb/e2008-00159-0
Identification Number: doi:10.1140/epjb/e2008-00159-0
Export:

Optionen (nur für Redakteure)

View Item View Item